RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2015, Volume 290, Pages 18–33 (Mi tm3633)  

This article is cited in 3 scientific papers (total in 3 papers)

On the Kuznetsov–Polishchuk conjecture

A. V. Fonarev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: We prove a conjecture by A. Kuznetsov and A. Polishchuk on the existence of some particular full exceptional collections in bounded derived categories of coherent sheaves on Grassmann varieties.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1134/S0371968515030024

Full text: PDF file (252 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2015, 290:1, 11–25

Bibliographic databases:

Document Type: Article
UDC: 512.73
Received: March 15, 2015

Citation: A. V. Fonarev, “On the Kuznetsov–Polishchuk conjecture”, Modern problems of mathematics, mechanics, and mathematical physics, Collected papers, Tr. Mat. Inst. Steklova, 290, MAIK Nauka/Interperiodica, Moscow, 2015, 18–33; Proc. Steklov Inst. Math., 290:1 (2015), 11–25

Citation in format AMSBIB
\Bibitem{Fon15}
\by A.~V.~Fonarev
\paper On the Kuznetsov--Polishchuk conjecture
\inbook Modern problems of mathematics, mechanics, and mathematical physics
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2015
\vol 290
\pages 18--33
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3633}
\crossref{https://doi.org/10.1134/S0371968515030024}
\elib{http://elibrary.ru/item.asp?id=24045388}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2015
\vol 290
\issue 1
\pages 11--25
\crossref{https://doi.org/10.1134/S0081543815060024}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000363268500002}
\elib{http://elibrary.ru/item.asp?id=24962564}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944688423}


Linking options:
  • http://mi.mathnet.ru/eng/tm3633
  • https://doi.org/10.1134/S0371968515030024
  • http://mi.mathnet.ru/eng/tm/v290/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Anton Fonarev, “Irreducible Ulrich bundles on isotropic Grassmannians”, Mosc. Math. J., 16:4 (2016), 711–726  mathnet  mathscinet
    2. A. Kuznetsov, A. Polishchuk, “Exceptional collections on isotropic Grassmannians”, J. Eur. Math. Soc., 18:3 (2016), 507–574  crossref  mathscinet  zmath  isi  elib  scopus
    3. S. Gorchinskiy, “Integral Chow motives of threefolds with $K$-motives of unit type”, Bull. Korean. Math. Soc., 54:5 (2017), 1827–1849  crossref  mathscinet  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:152
    Full text:5
    References:22
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019